ITEM METADATA RECORD
Title: The Abelian Sandpile model on an infinite tree
Authors: Maes, Christian ×
Redig, F
Saada, E #
Issue Date: Oct-2002
Publisher: Institute of Mathematical Statistics
Series Title: The Annals of Probability vol:30 issue:4 pages:2081-2107
Abstract: We consider the standard Abelian sandpile process on the Bethe lattice. We show the existence of the thermodynamic limit for the finite volume stationary measures and the existence of a unique infinite volume Markov process exhibiting features of self-organized criticality.
ISSN: 0091-1798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science